# SDR ABXA9500640

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 591015825
- Condition: Damaged
- Location: Aft Lwr Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE JAMB DOUBLER AT THE AFT EDGE OF THE AFT LOWER CARGO DOOR AT LONGERON 24 DAMAGED.  REPAIRED IAW ABX REA D953-11616-MR.
